# SDR SWAA021614

- Difficulty date: July 21, 2002
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- Aircraft time: 58,683 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STR CLIPS CRACKED (7 EA) AT BS 500D AND STR 21R, BS 807 AND STR 26R, BS 380 AND STR 22L, BS 500D AND STR'S 19L AND 19R, BS 578 AND STR 10L, BS 706 AND STR 10L.  REMOVED AND REPLACED STR CLIPS PER SRM.
